Digital Library
Close Browse articles from a journal
     Journal description
       All volumes of the corresponding journal
                                     All issues of the corresponding volume
 
                             98 results found
no title type
1 Annals of the Institute of Statistical Mathematics, vol. 53, no. 1 (2001-03) issue
2 Annals of the Institute of Statistical Mathematics, vol. 52, no. 1 (2000-03) issue
3 Annals of the Institute of Statistical Mathematics, vol. 49, no. 1 (1997-03) issue
4 Annals of the Institute of Statistical Mathematics, vol. 54, no. 1 (2002) issue
5 Annals of the Institute of Statistical Mathematics, vol. 51, no. 1 (1999-03) issue
6 Annals of the Institute of Statistical Mathematics, vol. 50, no. 1 (1998-03) issue
7 Annals of the Institute of Statistical Mathematics, vol. 58, no. 1 (2006) issue
8 Annals of the Institute of Statistical Mathematics, vol. 58, no. 1 (2006) issue
9 Annals of the Institute of Statistical Mathematics, vol. 59, no. 1 (2006) issue
10 Annals of the Institute of Statistical Mathematics, vol. 62, no. 1 (2009) issue
11 Annals of the Institute of Statistical Mathematics, vol. 64, no. 1 (2010) issue
12 Annals of the Institute of Statistical Mathematics, vol. 67, no. 1 (2014) issue
13 Annals of the Institute of Statistical Mathematics, vol. 68, no. 1 (2014) issue
14 Annals of the Institute of Statistical Mathematics, vol. 60, no. 1 (2006) issue
15 Annals of the Institute of Statistical Mathematics, vol. 63, no. 1 (2009) issue
16 Annals of the Institute of Statistical Mathematics, vol. 69, no. 1 (2015) issue
17 Annals of the Institute of Statistical Mathematics, vol. 71, no. 1 (2017) issue
18 Annals of the Institute of Statistical Mathematics, vol. 66, no. 1 (2013) issue
19 Annals of the Institute of Statistical Mathematics, vol. 61, no. 1 (2007) issue
20 Annals of the Institute of Statistical Mathematics, vol. 65, no. 1 (2012) issue
21 Annals of the Institute of Statistical Mathematics, vol. 70, no. 1 (2016) issue
22 Annals of the Institute of Statistical Mathematics, vol. 52, no. 2 (2000-06) issue
23 Annals of the Institute of Statistical Mathematics, vol. 54, no. 2 (2002) issue
24 Annals of the Institute of Statistical Mathematics, vol. 49, no. 2 (1997-06) issue
25 Annals of the Institute of Statistical Mathematics, vol. 51, no. 2 (1999-06) issue
26 Annals of the Institute of Statistical Mathematics, vol. 50, no. 2 (1998-06) issue
27 Annals of the Institute of Statistical Mathematics, vol. 53, no. 2 (2001-06) issue
28 Annals of the Institute of Statistical Mathematics, vol. 58, no. 2 (2006) issue
29 Annals of the Institute of Statistical Mathematics, vol. 58, no. 2 (2006) issue
30 Annals of the Institute of Statistical Mathematics, vol. 62, no. 2 (2008) issue
31 Annals of the Institute of Statistical Mathematics, vol. 61, no. 2 (2007) issue
32 Annals of the Institute of Statistical Mathematics, vol. 59, no. 2 (2006) issue
33 Annals of the Institute of Statistical Mathematics, vol. 66, no. 2 (2013) issue
34 Annals of the Institute of Statistical Mathematics, vol. 67, no. 2 (2014) issue
35 Annals of the Institute of Statistical Mathematics, vol. 68, no. 2 (2015) issue
36 Annals of the Institute of Statistical Mathematics, vol. 63, no. 2 (2009) issue
37 Annals of the Institute of Statistical Mathematics, vol. 64, no. 2 (2010) issue
38 Annals of the Institute of Statistical Mathematics, vol. 65, no. 2 (2012) issue
39 Annals of the Institute of Statistical Mathematics, vol. 71, no. 2 (2018) issue
40 Annals of the Institute of Statistical Mathematics, vol. 60, no. 2 (2007) issue
41 Annals of the Institute of Statistical Mathematics, vol. 69, no. 2 (2015) issue
42 Annals of the Institute of Statistical Mathematics, vol. 70, no. 2 (2016) issue
43 Annals of the Institute of Statistical Mathematics, vol. 72, no. 2 (2018-11-16) issue
44 Annals of the Institute of Statistical Mathematics, vol. 49, no. 3 (1997-09) issue
45 Annals of the Institute of Statistical Mathematics, vol. 54, no. 3 (2002) issue
46 Annals of the Institute of Statistical Mathematics, vol. 51, no. 3 (1999-09) issue
47 Annals of the Institute of Statistical Mathematics, vol. 50, no. 3 (1998-09) issue
48 Annals of the Institute of Statistical Mathematics, vol. 53, no. 3 (2001) issue
49 Annals of the Institute of Statistical Mathematics, vol. 58, no. 3 (2006) issue
50 Annals of the Institute of Statistical Mathematics, vol. 59, no. 3 (2006) issue
51 Annals of the Institute of Statistical Mathematics, vol. 62, no. 3 (2009) issue
52 Annals of the Institute of Statistical Mathematics, vol. 61, no. 3 (2008) issue
53 Annals of the Institute of Statistical Mathematics, vol. 66, no. 3 (2014) issue
54 Annals of the Institute of Statistical Mathematics, vol. 67, no. 3 (2014) issue
55 Annals of the Institute of Statistical Mathematics, vol. 64, no. 3 (2011) issue
56 Annals of the Institute of Statistical Mathematics, vol. 68, no. 3 (2015) issue
57 Annals of the Institute of Statistical Mathematics, vol. 71, no. 3 (2018) issue
58 Annals of the Institute of Statistical Mathematics, vol. 63, no. 3 (2010) issue
59 Annals of the Institute of Statistical Mathematics, vol. 60, no. 3 (2007) issue
60 Annals of the Institute of Statistical Mathematics, vol. 65, no. 3 (2012) issue
61 Annals of the Institute of Statistical Mathematics, vol. 70, no. 3 (2017) issue
62 Annals of the Institute of Statistical Mathematics, vol. 69, no. 3 (2016) issue
63 Annals of the Institute of Statistical Mathematics, vol. 72, no. 3 (2019-3-29) issue
64 Annals of the Institute of Statistical Mathematics, vol. 54, no. 4 (2002) issue
65 Annals of the Institute of Statistical Mathematics, vol. 49, no. 4 (1997-12) issue
66 Annals of the Institute of Statistical Mathematics, vol. 51, no. 4 (1999-12) issue
67 Annals of the Institute of Statistical Mathematics, vol. 53, no. 4 (2001) issue
68 Annals of the Institute of Statistical Mathematics, vol. 50, no. 4 (1998-12) issue
69 Annals of the Institute of Statistical Mathematics, vol. 59, no. 4 (2006) issue
70 Annals of the Institute of Statistical Mathematics, vol. 61, no. 4 (2008) issue
71 Annals of the Institute of Statistical Mathematics, vol. 60, no. 4 (2008) issue
72 Annals of the Institute of Statistical Mathematics, vol. 64, no. 4 (2011) issue
73 Annals of the Institute of Statistical Mathematics, vol. 66, no. 4 (2014) issue
74 Annals of the Institute of Statistical Mathematics, vol. 67, no. 4 (2014) issue
75 Annals of the Institute of Statistical Mathematics, vol. 58, no. 4 (2006) issue
76 Annals of the Institute of Statistical Mathematics, vol. 63, no. 4 (2011) issue
77 Annals of the Institute of Statistical Mathematics, vol. 62, no. 4 (2010) issue
78 Annals of the Institute of Statistical Mathematics, vol. 68, no. 4 (2015) issue
79 Annals of the Institute of Statistical Mathematics, vol. 71, no. 4 (2018) issue
80 Annals of the Institute of Statistical Mathematics, vol. 65, no. 4 (2012) issue
81 Annals of the Institute of Statistical Mathematics, vol. 69, no. 4 (2016) issue
82 Annals of the Institute of Statistical Mathematics, vol. 70, no. 4 (2017) issue
83 Annals of the Institute of Statistical Mathematics, vol. 72, no. 4 (2019-4-5) issue
84 Annals of the Institute of Statistical Mathematics, vol. 64, no. 5 (2012) issue
85 Annals of the Institute of Statistical Mathematics, vol. 67, no. 5 (2014) issue
86 Annals of the Institute of Statistical Mathematics, vol. 63, no. 5 (2010) issue
87 Annals of the Institute of Statistical Mathematics, vol. 62, no. 5 (2008) issue
88 Annals of the Institute of Statistical Mathematics, vol. 68, no. 5 (2015) issue
89 Annals of the Institute of Statistical Mathematics, vol. 71, no. 5 (2018) issue
90 Annals of the Institute of Statistical Mathematics, vol. 65, no. 5 (2013) issue
91 Annals of the Institute of Statistical Mathematics, vol. 66, no. 5 (2013) issue
92 Annals of the Institute of Statistical Mathematics, vol. 70, no. 5 (2017) issue
93 Annals of the Institute of Statistical Mathematics, vol. 69, no. 5 (2016) issue
94 Annals of the Institute of Statistical Mathematics, vol. 72, no. 5 (2019-5-16) issue
95 Annals of the Institute of Statistical Mathematics, vol. 63, no. 6 (2010) issue
96 Annals of the Institute of Statistical Mathematics, vol. 62, no. 6 (2008) issue
97 Annals of the Institute of Statistical Mathematics, vol. 64, no. 6 (2012) issue
98 Annals of the Institute of Statistical Mathematics, vol. 72, no. 6 (2019-7-22) issue
                             98 results found
 
 Koninklijke Bibliotheek - National Library of the Netherlands